# SDR 2002UALA00961

- Difficulty date: June 7, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N939UA
- Make and model: Boeing 737522
- Aircraft serial: 26672
- Aircraft time: 29,227 hours, 18,589 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FRAME AT STATION 951 AT STRINGER 5R HAS A CRACK INDICATION IN STRAP.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FILLER AND STRAP REPAIR.
